Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 92, NWS Cleveland, OH

June 21, 20087 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 21, 2008, 5:41 PM EDT for 7 counties in Ohio. It was in force for 49 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2008, 5:41 PM EDT (21:41 UTC)
Expired
Jun 21, 2008, 6:30 PM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:56 PM EDTTSTM WND DMGBedford, OHSEVERAL LARGE BRANCHES DOWN
Jun 21, 6:00 PM EDTTSTM WND DMGBarberton, OHSEVERAL LARGE BRANCHES DOWN
Jun 21, 6:02 PM EDTHAIL 1.75Cuyahoga Falls, OH
Jun 21, 6:03 PM EDTHAIL 0.75Akron, OH
Jun 21, 6:05 PM EDTHAIL 0.88Cuyahoga Falls, OH
Jun 21, 6:06 PM EDTHAIL 0.88Streetsboro, OH
Jun 21, 6:09 PM EDTHAIL 0.75Macedonia, OH
Jun 21, 6:10 PM EDTHAIL 0.75Cuyahoga Falls, OH
Jun 21, 6:10 PM EDTHAIL 0.88Cuyahoga Falls, OH
Jun 21, 6:10 PM EDTHAIL 0.88Stow, OH
Jun 21, 6:11 PM EDTHAIL 0.75Streetsboro, OH
Jun 21, 6:22 PM EDTHAIL 0.88Cuyahoga Falls, OH
Jun 21, 6:28 PM EDTHAIL 0.75Cuyahoga Falls, OH
Jun 21, 6:30 PM EDTHAIL 0.88Akron, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:36 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 212141
SVRCLE
OHC035-055-085-103-133-153-169-212230-
/O.NEW.KCLE.SV.W.0092.080621T2141Z-080621T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO...
  GEAUGA COUNTY IN NORTHEAST OHIO...
  LAKE COUNTY IN NORTHEAST OHIO...
  EASTERN MEDINA COUNTY IN NORTHEAST OHIO...
  PORTAGE COUNTY IN NORTHEAST OHIO...
  SUMMIT COUNTY IN NORTHEAST OHIO...
  EXTREME NORTH CENTRAL WAYNE COUNTY IN NORTHEAST OHIO...

* UNTIL 630 PM EDT

* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM EUCLID TO MACEDONIA TO
  WADSWORTH...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
  CLEVELAND TO 11 MILES SOUTHEAST OF CLEVELAND TO 7 MILES NORTHEAST
  OF RITTMAN...AND MOVING EAST AT 43 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLOUGHBY...EASTLAKE...BARBERTON...CUYAHOGA FALLS...SOLON...
  TWINSBURG...HUDSON...MENTOR...AKRON...CHESTERLAND...SOUTH
  RUSSELL...STREETSBORO...TALLMADGE...PAINESVILLE...KENT...
  MOGADORE...CHARDON...MANTUA...PERRY...RAVENNA...BURTON...MADISON...
  MIDDLEFIELD AND GARRETTSVILLE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHWESTERN OHIO.

LAT...LON 4134 8102 4099 8106 4098 8187 4134 8168
      4154 8166 4162 8154 4162 8150 4174 8136
      4179 8121 4182 8101
TIME...MOT...LOC 2141Z 272DEG 37KT 4162 8151 4134 8155
          4106 8169

$$

MELLO
2 follow-up statements
000 
WWUS51 KCLE 212208
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
607 PM EDT SAT JUN 21 2008

OHC035-055-085-103-133-153-169-212230-
/O.CON.KCLE.SV.W.0092.000000T0000Z-080621T2230Z/
WAYNE OH-MEDINA OH-SUMMIT OH-PORTAGE OH-CUYAHOGA OH-GEAUGA OH-LAKE OH-
607 PM EDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR LAKE...GEAUGA...EASTERN CUYAHOGA...PORTAGE...SUMMIT...EASTERN
MEDINA AND EXTREME NORTHEASTERN WAYNE COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF CHARDON TO 
14 MILES NORTHWEST OF RAVENNA TO AKRON...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIRTLAND HILLS...AURORA...MUNROE FALLS...STREETSBORO...LAKEMORE...
TALLMADGE...GRAND RIVER...FAIRPORT HARBOR...SUGAR BUSH KNOLLS...
MOGADORE...KENT...PAINESVILLE...BRIMFIELD...BRADY LAKE...AQUILLA...
WINDHAM...PERRY...MIDDLEFIELD...MANTUA...MADISON...HIRAM...
GARRETTSVILLE AND BURTON

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4134 8102 4099 8106 4098 8187 4134 8168
      4154 8166 4162 8154 4162 8150 4174 8136
      4179 8121 4182 8101
TIME...MOT...LOC 2207Z 256DEG 20KT 4162 8131 4134 8136
          4106 8150

$$

MITCHELL
000 
WWUS51 KCLE 212233
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
631 PM EDT SAT JUN 21 2008

OHC035-055-085-103-133-153-169-212241-
/O.EXP.KCLE.SV.W.0092.000000T0000Z-080621T2230Z/
WAYNE OH-MEDINA OH-SUMMIT OH-PORTAGE OH-CUYAHOGA OH-GEAUGA OH-LAKE OH-
631 PM EDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR LAKE...GEAUGA...EASTERN
CUYAHOGA...PORTAGE...SUMMIT...EASTERN MEDINA AND EXTREME NORTHEASTERN
WAYNE COUNTIES EXPIRES AT 630 PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED EAST OF THE 
WARNING AREA BUT OTHER STRONG THUNDERSTORMS WILL CONTINUE THIS 
EVENING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4134 8102 4099 8106 4098 8187 4134 8168
      4154 8166 4162 8154 4162 8150 4174 8136
      4179 8121 4182 8101
TIME...MOT...LOC 2208Z 256DEG 20KT 4162 8130 4134 8135
          4106 8149

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:48 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 21, 3:48 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT SAT JUN 21 2008

.SYNOPSIS...
COLD FRONT TO MOVE ACROSS THE AREA THIS EVENING AND TONIGHT. UPPER
TROUGH OF LOW PRESSURE APPROACHES THE AREA SUNDAY AND MOVES
OVERHEAD MONDAY. TROUGH PUSHES OFF TO THE EAST BY TUESDAY AND
SURFACE HIGH PRESSURE BUILDS INTO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LINE OF SHOWERS AND THUNDERSTORMS MOVING THROUGH WESTERN PORTIONS OF
THE FORECAST AREA THIS AFTERNOON AHEAD OF COLD FRONT CURRENTLY
LOCATED OVER IL. EXPECTING ACTIVITY TO CONTINUE PUSHING EAST THROUGH
THE FORECAST AREA OVER THE NEXT SEVERAL HOURS...WILL ALSO HAVE TO
WATCH FOR SOME ISOLATED SHRA/TS DEVELOPMENT FROM CLE-MFD EAST THIS
EVENING. WITH THAT HAVE LIKELY POPS ACROSS THE ENTIRE AREA THROUGH
THIS EVENING WITH DIMINISHING POPS AFTER MIDNIGHT. FOR WESTERN AREAS
DESPITE CURRENT ACTIVITY MOVING THROUGH THE AREA WILL NEED TO
MONITOR ANY STORMS THAT MAY DEVELOP ALONG FRONT. HOWEVER...CURRENT
STORMS MOVING THROUGH THE AREA HAS HELPED TO STABILIZE THE
ENVIRONMENT. ONCE FRONT MOVES THROUGH THE AREA LATER THIS EVENING
AND TONIGHT ADJUSTMENTS MAY NEED TO BE MADE AS LATEST SAT PIC
SHOWING SOME QUICK CLEARING OUT WEST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
GUIDANCE CONTINUES TO SHOW UPPER TROUGH BEGINNING TO SWING ACROSS
THE AREA SUNDAY ALLOWING FOR THE CHANCE OF SHOWERS AND THUNDERSTORMS
TO CONTINUE. MAV POPS MUCH LOWER THAN MET...BUT GIVEN OVERALL
SITUATION SEE NO SIGNIFICANT REASON TO MAKE ANY SIGNIFICANT
ADJUSTMENTS TO THE CHC POPS ACROSS THE AREA. WITH COLD FRONT THROUGH
THE AREA AND COLDER AIR ALOFT BEGINNING TO BUILD IN TEMPS WILL BE
SLIGHTLY COOLER. MAV GUIDANCE SLIGHTLY WARMER THAN MET. DEPENDING ON
CLOUD COVER AND SHOWER ACTIVITY DID LEAN SLIGHTLY MORE TOWARDS MET
NUMBERS. OVERALL DIFFERENCE BETWEEN THE TWO GUIDANCE VALUES THOUGH
ONLY ONLY A FEW DEGREES.

MONDAY LOOKS TO BE COOLEST DAY WITH UPPER TROUGH OVER THE AREA.
AGAIN...CHC POPS FOR SHOWERS AND POSSIBLE THUNDERSTORMS LOOKS GOOD
THEN FOR THE ENTIRE AREA. ALSO LEANED TOWARDS COOLER MET GUIDANCE
FOR TEMPS IN LOWER TO MID 70S. T1 TEMP AT CLE 21C WOULD SUGGEST
TEMPS IN LOWER 70S.

UPPER TROUGH PROGRESSES EAST AND MOVES EAST OF THE AREA MONDAY NIGHT
INTO TUESDAY ALLOWING FOR REDUCTION IN POPS THROUGH MONDAY NIGHT.
TUESDAY LOOKS DRY ACROSS THE AREA WITH INCREASED SUNSHINE. TEMPS
APPEAR TO BE RATHER VARIABLE ACROSS THE AREA WITH WESTERN AREAS MOST
LIKELY ABLE TO CLIMB INTO THE UPPER 70S TO NEAR 80. ACROSS EASTERN
AREAS TEMPS NOW LOOKING TO CLIMB INTO THE MID TO UPPER 70S WITH
COOLEST LOCATIONS ALONG THE LAKESHORE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE BECOMES THE DOMINANT WEATHER FEATURE WEDNESDAY NIGHT
THROUGH THURSDAY BUT THEN SOUTHWEST FLOW TRIES TO DEVELOP AS HIGH
SHIFTS EAST OF THE AREA.  THE RETURN FLOW WILL BRING IN INCREASING
MOISTURE AND WARM AIR ADVECTION TO THE AREA.  INCREASING INSTABILITY
WILL LIKELY CAUSE SHOWERS AND THUNDERSTORMS TO DEVELOP ON THURSDAY
INTO SATURDAY AS PATTERN REMAINS NEARLY STAGNANT.

CURRENT FORECAST TEMPERATURES LOOK GOOD SO WILL NOT MAKE TOO MANY
ADJUSTMENTS THERE THROUGH THIS PERIOD.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
CONVECTION FIRED OVER INDIANA AND ILLINOIS AND WILL CONTINUE TO
ADVANCE EAST. MOST UNSTABLE ATMOSPHERE APPEARS THAT IT WILL AFFECT
TOLEDO AND FINDLAY AREAS. SEVERE THUNDERSTORM WATCH HAS BEEN
POSTED FOR THOSE AREAS. AREAS TO THE EAST WILL LIKELY SEE
THUNDERSTORM ACTIVITY MOVE EAST THIS EVENING AND WEAKEN TO SHOWER
ACTIVITY LATER TONIGHT. GENERALLY VFR CONDITIONS AFTER SOME HAZE
IN THE EARLY MORNING EXPECTED TOMORROW. WINDS SHOULD BE LIGHT.

.OUTLOOK...A SECONDARY TROUGH IS EXPECTED TO MOVE ACROSS THE AREA
SUNDAY NIGHT INTO MONDAY MORNING. WEAK HIGH PRESSURE OVER THE
AREA WILL RESULT IN FAIR SKIES TUESDAY. ANOTHER WEATHER
DISTURBANCE WILL BRING A CHANCE OF PCPN TO THE TAF ROUTES ON
WEDNESDAY.

&&

.MARINE...
LAKE IS EXPECTED TO BE QUIET THROUGH THE NEXT SEVEN DAYS. I AM NOT
ANTICIPATING A NEED FOR SMALL CRAFT OR HIGHER CRITERIA ADVISORIES OR
WARNINGS. HIGH PRESSURE BUILDS IN OVER THE AREA BY MID WEEK AND
BECOMES THE DOMINANT WEATHER FEATURE ACROSS THE LAKE THROUGH THIS
PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SEVERE THUNDERSTORM WATCH FOR IN EFFECT FOR WESTERN THIRD OF
AREA UNTIL 7 PM THIS EVENING.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Jun 21, 11:56 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT SAT JUN 21 2008

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-221600-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1156 AM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE SEVERE AHEAD
OF A COLD FRONT THAT WILL MOVE THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-036-221600-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-
1156 AM EDT SAT JUN 21 2008

...SEVERE THUNDERSTORM WATCH 589 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

In the hours before

Local storm report, Jun 21, 2:16 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             TOLEDO                  41.66N 83.58W
06/21/2008  E0.75 INCH       LUCAS              OH   PUBLIC

0203 PM     HAIL             TOLEDO                  41.66N 83.58W
06/21/2008  E0.75 INCH       LUCAS              OH   PUBLIC

0208 PM     HAIL             GRAND RAPIDS            41.41N 83.87W
06/21/2008  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0210 PM     HAIL             5 NE TOLEDO             41.72N 83.51W
06/21/2008  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL IN POINT PLACE.

0210 PM     HAIL             TOLEDO                  41.66N 83.58W
06/21/2008  E0.88 INCH       LUCAS              OH   PUBLIC

&&

ABE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:59 PM EDTSevere Thunderstorm WarningCLELucas31 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningCLELucas, Wood32 min
Jun 21, 2:02 PM EDTSpecial Marine WarningCLE58 min
Jun 21, 2:36 PM EDTSevere Thunderstorm WarningCLEWood23 min
Jun 21, 3:01 PM EDTSpecial Marine WarningCLE59 min
Jun 21, 4:33 PM EDTSpecial Marine WarningCLE117 min
Jun 21, 4:49 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland41 min
Jun 21, 5:05 PM EDTTornado WarningCLEAshland, Huron, Lorain, Medina30 min
Jun 21, 5:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina59 min
Jun 21, 5:37 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Wayne38 min
Jun 21, 6:10 PM EDTSpecial Marine WarningCLE2 hr
Jun 21, 6:37 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Trumbull53 min
Jun 21, 7:26 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.